Use of Device Problem (1670); Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes
Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
01/13/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due to osseointegration failure approximately 3 months after the initial implant placement.Bone quality around the area was type 3, and oral hygiene around the implant was moderate.During the surgery, no significant findings were observed.Patient has since recovered.